A preorder relation for Markov reward processes

David Daly, Peter Buchholz, William H. Sanders

Research output: Contribution to journalArticlepeer-review

Abstract

A new preorder relation is introduced that orders states of a Markov process with an additional reward structure according to the reward gained over any interval of finite or infinite length. The relation allows the comparison of different Markov processes and includes as special cases monotone and lumpable Markov processes.

Original languageEnglish (US)
Pages (from-to)1148-1157
Number of pages10
JournalStatistics and Probability Letters
Volume77
Issue number11
DOIs
StatePublished - Jun 15 2007

Keywords

  • Aggregation
  • Comparison of Markov processes
  • Discrete time Markov chains
  • Rewards
  • Stochastic orders

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'A preorder relation for Markov reward processes'. Together they form a unique fingerprint.

Cite this